A Regularized Clustering Algorithm Based on Calculus of Variations

File Size Format
49728_1.pdf 284Kb Adobe PDF View
Title A Regularized Clustering Algorithm Based on Calculus of Variations
Author LAM, Benson S. Y.; Liew, Alan Wee-Chung; Smith, David K.; Yan, Hong
Year Published 2008
Publisher Springer New York
Citation Journal of Signal Processing Systems, Vol. 50, pp. 281-292
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s11265-007-0119-9
Copyright Statement Copyright 2008 Springer. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. The original publication is available at www.springerlink.com
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice